# SDR DALA2018040902275

- Difficulty date: January 28, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 56,242 hours, 20,325 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT ON THE LEFT HORIZONTAL STAB LEADING EDGE, 10 FEET OUTBOARD FROM FUSELAGE.  MAINTENANCE REPAIRED THE LT HORIZONTAL STABILIZER STA 180.15 IAW SRM 55-10-01.
